# SDR VNAA2021111101111

- Difficulty date: November 7, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 25,174 hours, 19,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00691307
- Condition: Inoperative
- Location: Cockpit
- Part time: 25,174 hours, 19,508 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON NOVEMBER 8TH WHILE TROUBLESHOOTING N537EA CAPTAIN FLOOD LIGHT ISSUE (TRFKE007UFCM), WE FOUND THAT WHEN CBP-2 U2 IS PUSHED BACK IN, YOU CAN ALMOST IMMEDIATELY START NOTICING A BURNING SMELL, WE PULLED THE BREAKER AGAIN AND THE SMELL STARTED GOING AWAY AGAIN. WE LATER FOUND PORTION OF THE WIRING HAD BEEN BURNT ALONG WITH THE FLOODLIGHT.  CA SIDE CONSOLE LIGHT FLICKERED AND EMITTED SMOKE / REMOVED AND REPLACED PILOT SIDE FLOOD LIGHT IAW CRJ 700 AMM 33-11-03-000/400-801. OPS CHECK GOOD AT THIS TIME. THIS CLEARS MEL
